# SDR FDEA201012044572

- Difficulty date: December 4, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- Engine: Ge CF680A3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53611644200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE Y-770, FROM FR14 TO FR 10 IS CORRODED ON THE TOP SIDE   OF THE BEAM.  R & R FLOOR SUPPORT Y-770, BETWEEN FR 10 AND FR 14 IAW A310-200 SRM 51-72-10, PAGE 1-3.
